On the problem of adequate phenomenological description of magnetic dielectrics
Doklady Akademii Nauk, Tome 219 (1974) no. 6, pp. 1341-1344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_6_a17,
author = {L. V. Velikov and Yu. M. Gufan and A. S. Prokhorov and E. G. Rudashevskiǐ},
title = {On the problem of adequate phenomenological description of magnetic dielectrics},
journal = {Doklady Akademii Nauk},
pages = {1341--1344},
year = {1974},
volume = {219},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a17/}
}
TY - JOUR AU - L. V. Velikov AU - Yu. M. Gufan AU - A. S. Prokhorov AU - E. G. Rudashevskiǐ TI - On the problem of adequate phenomenological description of magnetic dielectrics JO - Doklady Akademii Nauk PY - 1974 SP - 1341 EP - 1344 VL - 219 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a17/ LA - ru ID - DAN_1974_219_6_a17 ER -
%0 Journal Article %A L. V. Velikov %A Yu. M. Gufan %A A. S. Prokhorov %A E. G. Rudashevskiǐ %T On the problem of adequate phenomenological description of magnetic dielectrics %J Doklady Akademii Nauk %D 1974 %P 1341-1344 %V 219 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a17/ %G ru %F DAN_1974_219_6_a17
L. V. Velikov; Yu. M. Gufan; A. S. Prokhorov; E. G. Rudashevskiǐ. On the problem of adequate phenomenological description of magnetic dielectrics. Doklady Akademii Nauk, Tome 219 (1974) no. 6, pp. 1341-1344. http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a17/